# SDR AALA202504210578

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 24,734 hours, 9,911 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS SMOKE LAVATORY SMOKE ECAM MESSAGE WHILE DESCENDING. FLIGHT ATTENDANT FOUND NO SIGN OF SMOKE IN ANY LAVATORY. MESSAGE OCCURRED ONE TIME. MAINTENANCE PERFORMED GROUND SCAN CIDS SMOKE DETECTION FUNCTION AND A BITE TEST OF SMOKE DETECTION FUNCTION PER AMM 26-10-00 WITH NO FAULTS NOTED.
